# SDR CA990707029

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,421 hours
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 8 MINUTES AFTER DEPARTURE, HEARD SEVERAL CIRCUIT BREAKERS TRIP, RESET NR 1 TRU CB, IT TRIPPED AGAIN.  1 MINUTE LATER, LT FORWARD AND RT FORWARD FUEL BOOST PUMP CB'S TRIPPED.   A/C RETURNED.   AFTER LANDING, RT FORWARD FUEL BOOST PUMP CB TRIPPED.   REPLACED NR 1 ENGINE GENERATOR.
